I am very confused. When I've called him in the past with questions he has always recommended benadryl, dimatap CM and other meds to treat her symptoms. The last time dd had an appointment I asked him about the FDA warning and he said it is all for litigation purposes and not to worry about it.
What do you ladies think? I am scared to even give my 16 month old zyrtec now for her allergies.
Answer by tlcbran at 2:57 PM on Apr. 9, 2009Credits: 3 Level 1
Answer by HottMamaRossx2 at 1:49 PM on Oct. 10, 2008Credits: 10 Level 2
Answer by Anonymous at 1:51 PM on Oct. 10, 2008
Answer by rcbrown at 1:59 PM on Oct. 10, 2008Credits: 3 Level 1
Answer by KelsoBabeyy at 2:01 PM on Oct. 10, 2008Credits: 4 Level 2
Answer by Steph319 at 2:03 PM on Oct. 10, 2008Credits: 11543 Level 21
We put hydrogen peroxide in the ears until the bubbling stops about 2x a day. Check with your doc or ENT first (covering my own butt), but our experience has been that after a day or two, the virus or cold is gone. You can't do this if the child has tubes.
Answer by greenergypsy at 2:17 PM on Oct. 10, 2008Credits: 180 Level 7
ok here is the scoop!!Â The reason they are warning about cough meds is because parents are OVERDOSING!! When they are sick, and have a fever you generally give them Tylenol for the fever (not noticing thatÂ it is cold & cough) then you give them a cough medicine on top of that , therefore they are getting double the dose (I forget what the ingredient is exactly) but that is what theÂ whole deal is.
So if your Dr. says it is ok, then it is ok, just remember NOT to give a multi symptom Tylenol, or whatever, with a cough meds.
Answer by naillady1607 at 2:19 PM on Oct. 10, 2008Credits: 0 Level 1
Next question in Health
Should I be concerned if I have dense breast tissue?
Next question overall
Can stress cause a miscarriage?
Check out some of the top posts today in Groups: